Volume 16, issue 1 (2016)

Recent Issues

Volume 23
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Bridge number and integral Dehn surgery

Kenneth L Baker, Cameron Gordon and John Luecke

A family of transverse link homologies

Hao Wu

Singular coefficients in the $K$–theoretic Farrell–Jones conjecture

Guillermo Cortiñas and Emanuel Rodríguez Cirone

On certain Lagrangian submanifolds of $S^2\times S^2$ and $\mathbb{C}\mathrm{P}^n$

Joel Oakley and Michael Usher

Classifying spaces of twisted loop groups

Thomas J Baird

Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology

Bohua Zhan

Asymptotics of a class of Weil–Petersson geodesics and divergence of Weil–Petersson geodesics

Babak Modami

Homotopy theory of $G$–diagrams and equivariant excision

Emanuele Dotto and Kristian Moi

Geometry of the ${\rm SL}(3,\mathbb C)$–character variety of torus knots

Vicente Muñoz and Joan Porti

Categorified $\mathfrak{sl}_N$ invariants of colored rational tangles

Paul Wedrich

Intersection homology of linkage spaces in odd-dimensional Euclidean space

Dirk Schütz

A generators and relations description of a representation category of $U_q(\mathfrak{gl}(1|1))$

Jonathan Grant

Correction to the article: An étalé space construction for stacks

David Carchedi

On $p$–almost direct products and residual properties of pure braid groups of nonorientable surfaces

Paolo Bellingeri and Sylvain Gervais

Random walk invariants of string links from R–matrices

Thomas Kerler and Yilong Wang

Embeddability and quasi-isometric classification of partially commutative groups

Montserrat Casals-Ruiz

Publication of this issue is now complete.